# SDR ASAA2025082960921

- Difficulty date: August 29, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 43,142 hours, 12,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A750117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GAINING ACCESS FOR REPAIR IN AFT CARGO FOUND AREAS OF CORROSION ON LH TRANSITION FROM FS727 TO FS 849. GROUNDED - YES. REMOVED CORROISON FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 FIG 103 FABBED , LOCATED & DRILLED NEW LH TRANSITION IAW B737-800 SRM 53-00-53-2R-5. W 1, O .040, R .019, L 3, D .021.
